Ball convergence theorems for J. Chen’s one step third-order iterative methods under weak conditions
No Thumbnail Available
Date
2020
Authors
Argyros I.K.
George S.
Journal Title
Journal ISSN
Volume Title
Publisher
Abstract
We present a local convergence analysis for J. Chen’s one step third-order iterative method in order to approximate a solution of a nonlinear equation. We use hypotheses up to the first derivative in contrast to earlier studies such as [8] using hypotheses up to the third derivative. This way the applicability of these methods is extended under weaker hypotheses. Moreover the radius of convergence and computable error bounds on the distances involved are also given in this study. Numerical examples where earlier results cannot be used to solve equations but our results can be used are also presented in this study. © 2020, International Publications. All rights reserved.
Description
Keywords
Citation
Panamerican Mathematical Journal , Vol. 30 , 1 , p. 63 - 72